Alert archive / New York / Tornado Warnings in 2019
Tornado Warning 26, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at Aug 15, 2019, 9:24 PM EDT for Broome County, Chenango County, Delaware County, New York. It was in force for 25 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 15, 2019, 9:24 PM EDT (01:24 UTC)
- Expired
- Aug 15, 2019, 9:49 PM EDT
- In force
- 25 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Broome County, NY, Chenango County, NY, Delaware County, NY
The radar
The Binghamton radar (KBGM), 54 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 15, 9:43 PM EDT | TSTM WND DMG | 2 Ssw Trout Creek, NY | TREES AND WIRES DOWN ON COUNTY ROAD 27 IN TOMPKINS. TIME ESTIMATED BY RADAR |
| Aug 15, 9:44 PM EDT | TSTM WND DMG | 1 Sw Cleaver, NY | TREE AND WIRES DOWN ON HIGHWAY 47 IN TOMPKINS. |
| Aug 15, 9:53 PM EDT | TSTM WND DMG | Walton, NY | TREES AND WIRES DOWN ON EAST RIVER ROAD AND ALSO ON HOLIDAY STREET. TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.4 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 485 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 1346 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
310
WFUS51 KBGM 160124
TORBGM
NYC007-017-025-160200-
/O.NEW.KBGM.TO.W.0026.190816T0124Z-190816T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
924 PM EDT Thu Aug 15 2019
The National Weather Service in Binghamton has issued a
* Tornado Warning for...
Eastern Broome County in central New York...
Northwestern Delaware County in central New York...
South central Chenango County in central New York...
* Until 1000 PM EDT.
* At 924 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Afton, or 8 miles north of Deposit, moving east at
35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Sidney Center around 945 PM EDT.
East Sidney around 950 PM EDT.
Walton and Franklin around 955 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4214 7551 4222 7555 4241 7507 4218 7498
TIME...MOT...LOC 0124Z 252DEG 30KT 4218 7547
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Kistner3 follow-up statements
194
WWUS51 KBGM 160134
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
934 PM EDT Thu Aug 15 2019
NYC007-017-160144-
/O.CAN.KBGM.TO.W.0026.000000T0000Z-190816T0200Z/
Broome NY-Chenango NY-
934 PM EDT Thu Aug 15 2019
...THE TORNADO WARNING FOR EASTERN BROOME AND SOUTH CENTRAL CHENANGO
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 4218 7498 4215 7542 4227 7542 4241 7507
TIME...MOT...LOC 0134Z 252DEG 30KT 4221 7536
$$
NYC025-160200-
/O.CON.KBGM.TO.W.0026.000000T0000Z-190816T0200Z/
Delaware NY-
934 PM EDT Thu Aug 15 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR
NORTHWESTERN DELAWARE COUNTY...
At 934 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Sidney, or 10 miles north of Deposit,
moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sidney Center around 945 PM EDT.
East Sidney around 950 PM EDT.
Walton and Franklin around 955 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4218 7498 4215 7542 4227 7542 4241 7507
TIME...MOT...LOC 0134Z 252DEG 30KT 4221 7536
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Kistner857
WWUS51 KBGM 160142
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
942 PM EDT Thu Aug 15 2019
NYC025-160200-
/O.CON.KBGM.TO.W.0026.000000T0000Z-190816T0200Z/
Delaware NY-
942 PM EDT Thu Aug 15 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR WEST
CENTRAL DELAWARE COUNTY...
At 942 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Sidney Center, or 8 miles northwest of Walton,
moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sidney Center around 945 PM EDT.
Walton around 955 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4218 7505 4216 7533 4225 7535 4234 7509
TIME...MOT...LOC 0142Z 252DEG 30KT 4223 7527
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Kistner221
WWUS51 KBGM 160149
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
949 PM EDT Thu Aug 15 2019
NYC025-160159-
/O.CAN.KBGM.TO.W.0026.000000T0000Z-190816T0200Z/
Delaware NY-
949 PM EDT Thu Aug 15 2019
...THE TORNADO WARNING FOR WEST CENTRAL DELAWARE COUNTY IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
LAT...LON 4218 7505 4216 7533 4225 7535 4234 7509
TIME...MOT...LOC 0148Z 252DEG 30KT 4225 7519
$$
KistnerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Aug 15, 7:53 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 15, 7:53 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 753 PM EDT Thu Aug 15 2019 .SYNOPSIS... A weak frontal system with unstable air will track across NY and PA tonight with scattered showers and thunderstorms. The weather will remain unsettled through the weekend. && .NEAR TERM /THROUGH FRIDAY NIGHT/... 630 pm update... Just minor changes. Showers and severe thunderstorms continue. 3 pm update... A weak surface trough in eastern Ohio will move slowly east and weaken further tonight. A short wave will move through our area into tonight. In addition an upper level jet is on the east coast providing added lift. With surface heating today, cape has increased to 1500 in the far west and southwest. Deep shear in the same area is 40 kts. This area coincides with the better thunderstorm coverage and the slight chance of severe on the day 1 from the storm prediction center. In the northeast still stable and dry. Showers and thunderstorms will push northeast into tonight with the short wave. The slow movement of the thunderstorms has caused heavy rain to add up to 2 or 3 inches in Luzerne County with flooded roads. Will need to watch for training as more storms develop. pwats around 1.25" with slow movement this afternoon increasing tonight. Another short wave late tonight will increase the coverage across Syracuse and Utica. With the clouds and high dewpoints, low temperatures will be mostly in the low 60s. Friday will be similar with more showers and thunderstorms. Diurnal heating will help with the instability as temperatures rise to the upper 70s. Forcing will be weaker than today. Friday night showers and thunderstorms taper off with the lack of heating. Lows in the mid 60s. && .SHORT TERM /SATURDAY THROUGH SUNDAY/... 330 pm update... Main concerns in the short term remain focused on the persistent chance of showers and thunderstorms through the weekend with temperatures warming well above average. Large scale synoptic pattern will remain defined by weak cyclonic flow with embedded short waves rotating across the eastern Great Lakes and Northeast through the weekend. The first, slightly more amplified, wave will track e/ne through central NY on Saturday, and combine with modest instability to trigger more showers and thunderstorms in the afternoon and evening. Temperatures on Saturday will climb into the lower 80s with dew points in the upper 60s making it feel like the mid 80s. Conditions will be even hotter on Sunday with highs reaching into the mid to upper 80s...close to 90. The highest heat indices will be in the lower 90s along the lake plain of the nrn Finger Lakes and in the valley locations of the srn tier of NY and ne PA. A weaker wave rotates through on Sunday, but should still be able to combine with modest to high instability by the afternoon to generate more showers and thunderstorms. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... 330 pm update... A broad and relatively flat upper ridge will build across much of the eastern US Monday and Tuesday with continued warmth and slightly drier weather conditions likely. The overall flow pattern will be flat across the ern Great Lakes into nrn New England...so the increased heat and humidity will combine with weak ripples along the nrn periphery of the ridge to produce slight chances for thunderstorms both Monday and Tuesday afternoon/evening. An upper low over Hudson Bay will eventually rotate e/sewd by the middle of the week with a spoke of energy dropping south across the Great Lakes into the Northeast. This wave will have much cooler and drier air associated with it and likely interact with the warm and humid air mass in place to trigger showers and storms along and ahead of the front. Temperatures will still remain near normal and very pleasant...into the upper 70s and lower 80s...behind the front. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... 730 pm update... convection has moved into the entire area. MVFR vsby restrictions in heavy rain. Brief MVFR cig restrictions in a few. ELM gusted to 28 kts. Thunderstorms will continue at all sites for another 2 or 3 hours. After that mostly dry except showers at RME. Restrictions likely late tonight at all sites. Most restrictions will be due to cigs falling to MVFR but at ELM vsbys should also be MVFR. AVP/BGM/ITH should fall to fuel alternate MVFR 10 to 15z. All NY sites go to VFR by 18z. Tonight winds light and variable. Winds turn south late tonight and continue through Friday. Outlook... Friday night to Saturday...MVFR to VFR conditions with scattered showers possible. Sunday to Tuesday...Restrictions possible in rain showers. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...TAC NEAR TERM...TAC SHORT TERM...BJT LONG TERM...BJT AVIATION...TAC
Hazardous weather outlook, Aug 15, 3:01 PM EDT, 6 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 301 PM EDT Thu Aug 15 2019 NYZ009-018-036-037-045-046-057-062-PAZ040-048-072-161915- Northern Oneida-Onondaga-Madison-Southern Oneida-Chenango-Otsego- Delaware-Sullivan-Northern Wayne-Pike-Southern Wayne- 301 PM EDT Thu Aug 15 2019 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ015>017-022>025-044-055-056-PAZ038-039-043-044-047-161915- Yates-Seneca-Southern Cayuga-Steuben-Schuyler-Chemung-Tompkins- Cortland-Tioga-Broome-Bradford-Susquehanna-Wyoming-Lackawanna- Luzerne- 301 PM EDT Thu Aug 15 2019 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. Isolated thunderstorms will occur this afternoon and evening. A few thunderstorms could have damaging winds and flash flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Aug 15, 8:36 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
836 PM EDT THU AUG 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLOOD 2 NNE DANBY 42.38N 76.47W
08/15/2019 TOMPKINS NY 911 CALL CENTER
MUTLIPLE FLOODED BASEMENTS ON TROY ROAD AND DANBY ROAD.
&&
CJH/JRKLocal storm report, Aug 15, 8:46 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
846 PM EDT THU AUG 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FLASH FLOOD NESCOPECK 41.05N 76.21W
08/15/2019 LUZERNE PA 911 CALL CENTER
ROADWAY FLOODED NEAR 704 BERWICK HAZLETON HWY
0339 PM FLOOD HAZLETON 40.95N 75.97W
08/15/2019 LUZERNE PA 911 CALL CENTER
STREET FLOODING 22ND ST
0410 PM TSTM WND DMG 2 ESE MIDWAY 42.24N 76.80W
08/15/2019 CHEMUNG NY 911 CALL CENTER
POLE AND WIRES DOWN NEAR 903 RIDGE RD
0517 PM HAIL UPPER LISLE 42.40N 75.96W
08/15/2019 M0.75 INCH BROOME NY SOCIAL MEDIA
0529 PM TSTM WND DMG MARATHON 42.44N 76.04W
08/15/2019 CORTLAND NY 911 CALL CENTER
TREE DOWN ON WIRES NEAR 17 ACADEMY STREET
0534 PM TSTM WND DMG 1 ESE SOUTH HORNELL 42.30N 77.63W
08/15/2019 STEUBEN NY 911 CALL CENTER
TREE DOWN ON ROADWAY NEAR 6138 COUNTY ROAD 29
0605 PM HEAVY RAIN HORNELL 42.32N 77.66W
08/15/2019 M1.38 INCH STEUBEN NY TRAINED SPOTTER
RAINFALL LAST HOUR
0613 PM TSTM WND DMG CAMERON 42.20N 77.40W
08/15/2019 STEUBEN NY 911 CALL CENTER
LARGE TREE BRANCH DOWN ON WIRES NEAR 6315 COUNTY ROAD
119.
0613 PM TSTM WND DMG CAMERON 42.20N 77.41W
08/15/2019 STEUBEN NY 911 CALL CENTER
TREE DOWN BLOCKING ONE LANE OF ROADWAY NEAR COUNTY ROAD
10 AND COUNTY ROAD 119.
0619 PM TSTM WND DMG 1 S SOUTH THURSTON 42.19N 77.29W
08/15/2019 STEUBEN NY 911 CALL CENTER
TREE DOWN ON WIRES NEAR 3928 EDDY ROAD.
0621 PM TSTM WND DMG 2 SSE SOUTH THURSTON 42.18N 77.28W
08/15/2019 STEUBEN NY 911 CALL CENTER
MULTIPLE TREES DOWN NEAR COUNTY ROAD 3 AND CHAPPEL
ROAD.
0624 PM TSTM WND DMG 1 SSE POMPEY 42.88N 76.00W
08/15/2019 ONONDAGA NY 911 CALL CENTER
SEVERAL TREES DOWN ON CEMETERY ROAD BETWEEN NUMBER 4
ROAD AND NUMBER 5 ROAD
0625 PM TSTM WND DMG 3 NNW ADDISON 42.15N 77.25W
08/15/2019 STEUBEN NY 911 CALL CENTER
MULTIPLE TREES DOWN BETWEEN COUNTY ROAD 3 AND COUNTY
ROAD 1.
0625 PM TSTM WND DMG 3 NNW ADDISON 42.15N 77.25W
08/15/2019 STEUBEN NY EMERGENCY MNGR
MULTIPLE TREES DOWN IN THE TOWN OF ADDISON ALONG COUNTY
ROAD 3.
0627 PM TSTM WND DMG 3 SW CURTIS 42.17N 77.22W
08/15/2019 STEUBEN NY 911 CALL CENTER
TREE DOWN ON COUNTY ROAD 4 NEAR JOHN RIAL ROAD.
0629 PM TSTM WND DMG POMPEY CENTER 42.92N 75.95W
08/15/2019 ONONDAGA NY 911 CALL CENTER
WIRES DOWN ON POMPEY CENTER RD NEAR ROUTE 20
0629 PM TSTM WND DMG 1 SSW GANG MILLS 42.14N 77.14W
08/15/2019 STEUBEN NY 911 CALL CENTER
LARGE TREE ACROSS ROADWAY (BEARTOWN ROAD).
0631 PM TSTM WND DMG ERWINS 42.12N 77.15W
08/15/2019 STEUBEN NY EMERGENCY MNGR
MULTIPLE TREES DOWN IN THE TOWN OF ERWIN.
0635 PM TSTM WND DMG 1 SSE GANG MILLS 42.14N 77.13W
08/15/2019 STEUBEN NY 911 CALL CENTER
WIRES DOWN NEAR 152 FOREST DRIVE.
0635 PM TSTM WND DMG 1 SW GANG MILLS 42.15N 77.13W
08/15/2019 STEUBEN NY SOCIAL MEDIA
SEVERAL TREES AND TREE LIMBS DOWN ON US-15/I-99. WIDTH
OF DAMAGE IS ABOUT 1/4 MILE.
0640 PM HEAVY RAIN CAMERON MILLS 42.18N 77.37W
08/15/2019 M1.64 INCH STEUBEN NY TRAINED SPOTTER
0641 PM TSTM WND DMG 1 SSE CATON 42.04N 77.03W
08/15/2019 STEUBEN NY 911 CALL CENTER
LARGE TREE DOWN ON MARSH ROAD.
0653 PM FUNNEL CLOUD 1 SE FISHERVILLE 42.16N 76.85W
08/15/2019 CHEMUNG NY TRAINED SPOTTER
0740 PM HEAVY RAIN CATHARINE 42.32N 76.78W
08/15/2019 M1.50 INCH SCHUYLER NY TRAINED SPOTTER
0741 PM TSTM WND DMG 2 W BETHEL GROVE 42.40N 76.46W
08/15/2019 TOMPKINS NY 911 CALL CENTER
TREES AND WIRES DOWN ON UPDIKE ROAD NEAR CODDINGTON RD.
0746 PM TSTM WND DMG 1 W WAVERLY 42.01N 76.56W
08/15/2019 TIOGA NY 911 CALL CENTER
TREE DOWN ON WEST PINE STREET.
0800 PM HEAVY RAIN WAVERLY 42.01N 76.54W
08/15/2019 M1.20 INCH TIOGA NY BROADCAST MEDIA
FELL IN 35 MINUTES
0800 PM HEAVY RAIN 2 NE DANBY 42.37N 76.45W
08/15/2019 M3.41 INCH TOMPKINS NY MESONET
SINCE 5 PM.
0800 PM HEAVY RAIN 1 ESE CAROLINE DEPOT 42.37N 76.38W
08/15/2019 M2.84 INCH TOMPKINS NY MESONET
SINCE 5 PM.
0800 PM HEAVY RAIN 1 N DANBY 42.37N 76.48W
08/15/2019 M3.73 INCH TOMPKINS NY MESONET
SINCE 5 PM.
0800 PM FLOOD WAVERLY 42.01N 76.54W
08/15/2019 TIOGA NY BROADCAST MEDIA
URBAN FLOODING WITH MULTIPLE ROADS FLOODED IN DOWNTOWN
WAVERLY.
0800 PM FLOOD 2 NNE DANBY 42.38N 76.47W
08/15/2019 TOMPKINS NY 911 CALL CENTER
MUTLIPLE FLOODED BASEMENTS ON TROY ROAD AND DANBY ROAD.
&&
BJGLocal storm report, Aug 15, 8:52 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
852 PM EDT THU AUG 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM FLASH FLOOD DANBY 42.35N 76.48W
08/15/2019 TOMPKINS NY 911 CALL CENTER
NUMEROUS ROADWAYS FLOODED IN DANBY AREA.
&&
CJH/JRKLocal storm report, Aug 15, 8:56 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
856 PM EDT THU AUG 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM FLASH FLOOD 1 E DANBY 42.35N 76.46W
08/15/2019 TOMPKINS NY 911 CALL CENTER
400 BLOCK OF STEAM MILL ROAD COMPLETELY WASHED AWAY.
&&
CJH/JRKSpecial weather statement, Aug 15, 8:58 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Binghamton NY
858 PM EDT Thu Aug 15 2019
NYZ045-046-056-057-160145-
Otsego NY-Chenango NY-Broome NY-Delaware NY-
858 PM EDT Thu Aug 15 2019
...STRONG THUNDERSTORM WILL AFFECT...SOUTHWESTERN OTSEGO...
SOUTHEASTERN BROOME...WEST CENTRAL DELAWARE AND SOUTHERN CHENANGO
COUNTIES UNTIL 945 PM EDT...
At 858 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sanitaria Springs, or 8 miles northeast of Binghamton, moving east at
35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Kirkwood, Conklin, Sidney, Guilford, Sanford, Deposit, Coventry,
Greene, Bainbridge and Masonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm, and may lead to
minor flooding. Do not drive your vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4200 7588 4215 7584 4229 7595 4246 7529
4202 7511
TIME...MOT...LOC 0058Z 260DEG 30KT 4217 7577
KistnerSpecial weather statement, Aug 15, 9:21 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Binghamton NY
921 PM EDT Thu Aug 15 2019
NYZ046-160145-
Otsego NY-
921 PM EDT Thu Aug 15 2019
...STRONG THUNDERSTORM WILL AFFECT...EAST CENTRAL OTSEGO COUNTY UNTIL
945 PM EDT...
At 921 PM EDT, a strong thunderstorm was reported near Worcester, or
11 miles west of Cobleskill, moving east at 10 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of east central Otsego
County.
LAT...LON 4260 7464 4259 7465 4259 7474 4269 7476
4272 7466 4264 7463
TIME...MOT...LOC 0121Z 252DEG 9KT 4264 7470
KistnerThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 8:04 PM EDT | Areal Flood Advisory | BGM | Chemung, Schuyler, Tompkins | 3 hr |
| Aug 15, 8:04 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Tioga | 56 min |
| Aug 15, 8:35 PM EDT | Areal Flood Advisory | BGM | Chenango, Cortland | 2 hr |
| Aug 15, 8:58 PM EDT | Special Weather Statement | BGM | Broome | 47 min |
| Aug 15, 9:18 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Delaware | 42 min |
| Aug 15, 9:21 PM EDT | Special Weather Statement | BGM | Schoharie | 24 min |
| Aug 15, 9:41 PM EDT | Areal Flood Advisory | BGM | Otsego | 3 hr |
| Aug 15, 10:04 PM EDT | Special Weather Statement | BGM | Delaware, Otsego | 56 min |
| Aug 15, 10:12 PM EDT | Flash Flood Warning | BGM | Otsego | 3 hr |
| Aug 15, 11:36 PM EDT | Special Weather Statement | BGM | Chemung | 39 min |
| Aug 16, 3:48 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 57 min |
| Aug 16, 4:15 PM EDT | Special Weather Statement | BGM | Oneida | 45 min |
| Aug 16, 4:18 PM EDT | Special Weather Statement | BGM | Seneca | 42 min |
| Aug 16, 4:33 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 42 min |
| Aug 16, 5:01 PM EDT | Special Weather Statement | BGM | Oneida | 44 min |
| Aug 16, 5:53 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida, Onondaga | 3 hr |
| Aug 16, 5:58 PM EDT | Special Weather Statement | BGM | Chenango | 47 min |
| Aug 16, 6:58 PM EDT | Flash Flood Warning | BGM | Madison, Onondaga | 3 hr |
| Aug 16, 7:20 PM EDT | Special Weather Statement | BGM | Cayuga | 40 min |
| Aug 16, 7:33 PM EDT | Special Weather Statement | BGM | Seneca, Yates | 57 min |
| Aug 16, 7:43 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca, Yates | 62 min |
Nearby
Tornado Warnings in New York, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.